# SDR SWAA2022022429805

- Difficulty date: October 13, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 63,278 hours, 37,225 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION** STA. 986.5; WL 208; LBL 0-48 CORROSION MARKED IN SEVERAL AREAS ALONG BEAM. / THE DAMAGE IS REPAIRED PER ATS ER 18-04724 REV IR EA 1-753-33523 REV IR. ALL WORK PREFORMED ON DEFECT N167502 23959R 11/8/18
